# SDR DXTA2022012555660

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 14,323 hours, 11,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: SL52042
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTERIOR DOOR HANDLE. WHEN CLOSING THE MAIN CABIN DOOR FROM INSIDE IT WILL NOT MOVE THE EXTERIOR DOOR HANDLE, STICKS OUT. // SIGNOFF// REMOVED AND REPLACED MAIN CABIN DOOR EXTERIOR DOOR HANDLE SPRING P/N SL5204-2 WITH A CUSTOMER
SUPPUED NEW PART. PERFORMED SATISFACTORY OPERATIONAL CHECKS OF MAIN CABIN DOOR EXTERIOR HANDLE. EXTERIOR HANDLE MOVING AND STOWING WHEN CLOSING DOOR WITH INTERIOR HANDLE,
